# SDR SWAA021762

- Difficulty date: August 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 12,591 hours, 7,568 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DIVERSION, F/O FWD WINDSHIELD ARCHED, DELAMINATED, AND THEN CRACKED.  REMOVED AND REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
